THERMAL SCIENCE

International Scientific Journal

Authors of this Paper

External Links

HE’S FRACTIONAL DERIVATIVE AND ITS APPLICATION FOR FRACTIONAL FORNBERG-WHITHAM EQUATION

ABSTRACT
Fractional Fornberg-Whitham equation with He’s fractional derivative is studied in a fractal process. The fractional complex transform is adopted to convert the studied fractional equation into a differential equation, and He's homotopy perturbation method is used to solve the equation.
KEYWORDS
PAPER SUBMITTED: 2015-10-25
PAPER REVISED: 2015-02-24
PAPER ACCEPTED: 2016-03-02
PUBLISHED ONLINE: 2016-03-12
DOI REFERENCE: https://doi.org/10.2298/TSCI151025054W
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2017, VOLUME 21, ISSUE 5, PAGES [2049 - 2055]
REFERENCES
  1. He, J.H., et al., A new fractional derivative and its application to explanation of polar bear hairs, Journal of King Saud University Science, 2015.
  2. He, J.H., A tutorial review on fractal spacetime and fractional calculus, Int. J. Theor. Phys. 53(2014), 11, pp.3698-3718 .
  3. He, J.H., A new fractal derivation. Therm. Sci. 15(2011), pp. 145-147.
  4. Podlubny, I., Fractional Differential Equations, Academic, New York, 1999.
  5. Yang, X. J., Advanced Local Fractional Calculus and Its Applications. World Science Publisher, New York, USA, 2012.
  6. He, J.H., A short remark on fractional variational iteration method, Phys. Lett. A 375(2011), pp. 3362-3364.
  7. Yang,A.M., et al.,Laplace variational iteration for the two-dimensional diffusion equation in homogeneous materials, Therm. Sci. 19(2015), pp. 163-168.
  8. Lin, J., Lu.J. F., Variational iteration method for the classical drinfel'D-Sokolov-Wilson equation,Therm.Sci.18(2014),5,pp. 1543-1546.
  9. He, J.H., Variational iteration method-Some recent results and new interpretations,J. Comput. Appl. Math. 207(2007), pp. 3-17.
  10. Lu, J. F., An analytical approach to the Fornberg-Whitham equation type equations by using the variational iteration method. Comput. Math. Applicat. 61(2011), pp. 2010-2013.
  11. Huang, L. L., Matrix Lagrange multiplier of the VIM, Journal of Computational Complexity and Applications, 2 (2016), 3, pp. 86-88
  12. Liu, J. F., Modified variational iteration method for varian Boussinesq equation, Therm. Sci., 19(2015), 4, pp.1195-1199
  13. He, J.H., Exp-function Method for Fractional Differential Equations, Int. J. Nonlinear Sci.Numer. 6(2013), pp. 363-366.
  14. Jia,S.,M.et al., Exact solution of fractional Nizhnik-Novikov-Veselov equation, Therm. Sci. 18(2014), 5, pp. 1716-1717.
  15. Ma, H.C., et al., Exact solutions of nonlinear fractional partial differential equations by fractional sub-equation method, Therm. Sci,19(2015), 4, pp. 1239-1244 .
  16. He, J.H., Homotopy perturbation technique,Computer Methods in Applied Mechanics and Engineering. 178(1999), pp. 257-262.
  17. He, J.H., A coupling method of a homotopy technique and a perturbation technique for nonlinear problems, International Journal of Non-Linear Mechanics. 35(2000), pp. 37-43.
  18. He, J.H., Application of homotopy perturbation method to nonlinear wave equation, Chaos, Solitons and Fractals, 26(2005), pp. 695-700.
  19. Rajeev., Homotopy perturbation method for a Stefan problem with variable latent heat, Therm. Sci. 18(2014), 2, pp. 391-398.
  20. Zhang,M.F., et al., Efficient homotopy perturbation method for fractional nonlinear equations using Sumudu transform, Therm. Sci, 19(2015), 4, pp.1167-1171
  21. He, J.H., Li, Z.B., Converting fractional differential equations into partial differential equations, Therm. Sci. 16(2012), pp. 331-334.
  22. Li, Z., He, J.H., Fractional complex transform for fractional differential equations, Math. Comput. Appl. 15(2010), pp. 970-973.
  23. Li, Z. B., et al., Exact solutions of time-fractional heat conduction equation by the fractional complex transform, Therm. Sci. 16(2012), pp. 335-338.
  24. Liu, F. J. et al., He's Fractional Derivative for Heat Conduction in a Fractal Medium Arising in Silkworm Cocoon Hierarchy, Thermal Science, 19 (2015), 4, pp. 1155-1159.
  25. He, J.H. et al,.Geometrical explanation of the fractional complex transform and derivative chain rule for fractional calculus. Phys. Lett. A 376(2012),pp.257-259.

© 2019 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence